# SDR IPXA05769

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 23,073 hours, 13,857 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER VERTICAL STAB LEADING EDGE PANEL HAS SUSPECTED EROSION DAMAGE ON BOTTOM TWO THIRDS OF PANEL AS VIEWED FROM GROUND LEVEL. REMOVED AND REPLACED LOWER VERTICAL STAB LEADING EDGE PANEL 322AL IAW A300 AMM 55-32-11-401
